Volume 7, Number 4

Articles in the Issue:

Review Article:
Jian-ming Miao
Representations For The Weighted Moore-Penrose Inverse Of A Partitioned Matrix
J. Comp. Math., 7 (1989), pp. 321-323. Abstract
pdf
Full Article

Song-shi Dang
A New Method For Computing The Weighted Generalized Inversion Of Partitioned Matrices
J. Comp. Math., 7 (1989), pp. 324-326. Abstract
pdf
Full Article

Jun Ji
The Algebraic Perturbation Method For Generalized Inverses
J. Comp. Math., 7 (1989), pp. 327-333. Abstract
pdf
Full Article

Ming-kui Chen
On The Solution Of A Class Of Toeplitz Systems
J. Comp. Math., 7 (1989), pp. 334-342. Abstract
pdf
Full Article

Jian-zhong Wang and Yuan Chen
A Remark On Minimal Support For Bivariate Splines
J. Comp. Math., 7 (1989), pp. 343-360. Abstract
pdf
Full Article

Long-ji Tang and Gan-quan Xie
A Numerical Method Of The Ramm Integral
J. Comp. Math., 7 (1989), pp. 361-366. Abstract
pdf
Full Article

Hua-no Wu and Yu-hua Wu
The Evolution Of Initial Small Disturbance In Discrete Computation Of Contour Dynamics
J. Comp. Math., 7 (1989), pp. 367-373. Abstract
pdf
Full Article

Xian-kang Zhang
Generalized Inversion And Its Application In Inverse Scattering Problems
J. Comp. Math., 7 (1989), pp. 374-382. Abstract
pdf
Full Article

Che Sun
Max-Norm Estimates For Galerkin Approximations Of One-Dimensional Elliptic, Parabolic And Hyperbolic Problems With Mixed Boundary Conditions
J. Comp. Math., 7 (1989), pp. 383-396. Abstract
pdf
Full Article

Chun-hui Chen and Ji-guang Sun
Perturbation Bounds For The Polar Factors
J. Comp. Math., 7 (1989), pp. 397-401. Abstract
pdf
Full Article

Qun Lin and Rui-feng Xie
Error Expansion For FEM And Superconvergence Under Natural Assumption
J. Comp. Math., 7 (1989), pp. 402-411. Abstract
pdf
Full Article

Jian-xin Deng
On Parallel Fast Jacobi Algorithm For The Eigenproblem Of Real Symmetrices
J. Comp. Math., 7 (1989), pp. 412-417. Abstract
pdf
Full Article